# SDR ABXA20120210233

- Difficulty date: February 2, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 32L CORRODED BETWEEN STA 500 AND 478.  SPLICED IN NEW SECTION OF S32L STA 460-575 IAW B767 SRM 51-40-02 AND 53-00-03 FIG 201.  AIRCRAFT WAS GROUNDED.
